# SDR AWXA200200442

- Difficulty date: May 22, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 51,433 hours, 36,855 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 16 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 L/H WAS FOUND INOPERATIVE. MAINTENANCE SPLICED A BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 L/H PER CHAP. 20 WIRING PRACTICES, OPERATIONAL CHECK WAS GOOD.
